A 39-year-old member asked:
Disclaimer

Is it okay to exercise after taking vistaril (hydroxyzine)?

1 doctor answer
Dr. John Overholt
25 years experience in Allergy and Immunology
Stay awake: Vistaril (hydroxyzine) is quite sedating and may impair your concentration and increase your risk of injury. It will also make you thirsty. Apart from that, you should be ok.
Answered on Dec 20, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old female asked:
Dr. Aleks Radovic
6 years experience in Emergency Medicine
Per my reference: Vistaril (hydroxyzine) should not cause weight gain, however, anything is possible. Try to stop using is and begin exercise and dieting. Best of luck!
A 54-year-old member asked:
Dr. John Overholt
25 years experience in Allergy and Immunology
Not really: I've seen some folks have a psychological dependance using vistaril (hydroxyzine) as a sleep aid, but there is no physical dependence.
A 38-year-old member asked:
Dr. Stevan Cordas
56 years experience in Internal Medicine
Vistaril (hydroxyzine): It is used as a mild antihistamine, as a tranquilizer that is non-addicting, to help old patients rest. It is combined with pain shots to reduce the i ... Read More
2
2 thanks
A 48-year-old member asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience in Allergy and Immunology
Yes: The capsule just makes it easier to swallow.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month